RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 3, Pages 540–542 (Mi de7127)  

Short Communications

Asymptotic behavior of singular solutions of the second Painlevé equation as $x\to\pm\infty$

B. I. Suleimanov

Institute of Mathematics of Bashkirian Scientific Centre, UB of USSR Academy of Sciences

Full text: PDF file (424 kB)

Bibliographic databases:
UDC: 517.925.44
Received: 21.03.1988

Citation: B. I. Suleimanov, “Asymptotic behavior of singular solutions of the second Painlevé equation as $x\to\pm\infty$”, Differ. Uravn., 26:3 (1990), 540–542

Citation in format AMSBIB
\Bibitem{Sul90}
\by B.~I.~Suleimanov
\paper Asymptotic behavior of singular solutions of the second Painlev\'e equation as $x\to\pm\infty$
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 3
\pages 540--542
\mathnet{http://mi.mathnet.ru/de7127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1053786}
\zmath{https://zbmath.org/?q=an:0718.34082}


Linking options:
  • http://mi.mathnet.ru/eng/de7127
  • http://mi.mathnet.ru/eng/de/v26/i3/p540

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:60
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019